HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

New uniform and asymptotic upper bounds on the tensor rank of multiplication in extensions of finite fields

Abstract : We obtain new uniform upper bounds for the tensor rank of the multiplication in the extensions of the finite fields $\mathbb{F}_q$ for any prime power $q$; moreover these uniform bounds lead to new asymptotic bounds as well. In addition, we also give purely asymptotic bounds which are substantially better by using a family of Shimura curves defined over $\mathbb{F}_q$, with an optimal ratio of $\mathbb{F}_{q^t}$-rational places to their genus, where $q^t$ is a square.
Complete list of metadata

Cited literature [21 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00828153
Contributor : Julia Pieltant Connect in order to contact the contributor
Submitted on : Friday, May 31, 2013 - 11:17:19 AM
Last modification on : Monday, January 24, 2022 - 11:43:20 AM
Long-term archiving on: : Tuesday, April 4, 2017 - 1:47:53 PM

File

HR-JP_-_New_uniform_and_asympt...
Files produced by the author(s)

Licence


Copyright

Identifiers

Citation

Julia Pieltant, Hugues Randriambololona. New uniform and asymptotic upper bounds on the tensor rank of multiplication in extensions of finite fields. Mathematics of Computation, American Mathematical Society, 2015, 84 (294), pp.2023-2045. ⟨10.1090/S0025-5718-2015-02921-4⟩. ⟨hal-00828153⟩

Share

Metrics

Record views

398

Files downloads

148